MAUDE Adverse Event Report: Covidien Endo GIA Ultra; STAPLE, IMPLANTABLE

Covidien Endo GIA Ultra; STAPLE, IMPLANTABLE
Model Number EGIAUXL
Medical Device Problem Codes Component or Accessory Incompatibility (2897); Mechanical Jam (2983); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, prior to patient use, the device jammed and the reload was locked and unable to be loaded.A new product was used to resolve the issue.There was no patient injury.
 
Event or Problem Description
According to the reporter, during a procedure, prior to patient use, the reload got stuck and unable to be loaded.A new reload was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Concomitant product: egia45avm egia45avm egia 45 artic vasc med sulu (lot #p5j1162).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b3, d1, d4, d8, g3, g4, h4, h6 further review of this event found the device is not considered a potential contributory cause.This event has been reassessed as no n-reportable and no further reports will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Endo GIA Ultra
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50766577
Report Number2647580-2026-02680
Device Sequence Number21138320
Product Code GDW
UDI-Device Identifier10884523003550
UDI-Public(01)10884523003550(17)300731(10)P5H0932(20)02
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIAUXL
Device Catalogue NumberEGIAUXL
Device Lot NumberP5H0932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age37 YR
Patient SexFemale